Archives: antibiotics

Baby Rash On Face And Chest Due To Amoxicillin

March 10, 2015 | By admin | No Comments | Filed in: Rash Knowledge.

Baby rash on face and chest might be caused by numerous of skin condition. Allergic reaction is one example why baby has rash on face and chest as well as side effects of taking amoxicillin. Unfortunately, amoxicillin as commonly prescribed medications for children to battle infections is one of the causes the rash occurs on • Read More »

Tags: , ,

Baby Has Rash Caused By Antibiotics?

February 27, 2015 | By admin | No Comments | Filed in: Rash Knowledge.

Is it possible that an antibiotic make baby has rash? Rash is commonly found on baby during the progress of antibiotic treatment. The most common rash during the treatment is rash found on baby’s diaper area. It is likely that baby is allergic to or there is a side effect of medication. The rash that • Read More »

Tags: , ,

Baby Has Rash Around Mouth, What Is It?

January 27, 2015 | By admin | No Comments | Filed in: Rash Knowledge.

Baby has rash around mouth may caused by several reasons. However, rash around mouth that commonly found in young children is oral thrush. Other causes of rash found on baby’s mouth are impetigo, cold sores, drool rash, strep throat or hand, hand foot and mouth disease and chickenpox. Oral thrush as one of the causes • Read More »

Tags: , ,